# SDR UPS96205833

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FORWARD CARGO DOORWAY UPPER FORWARD STOP PAD FITTING CRACKED.  REMOVED OUTSIDE DIAMETER STOP PAD FITTING, RECEIVED AND INSTALLED ON AIRCRAFT, WORK DONE IAW SRM 51-30-2, AND 52-31-01.
